Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

May 21, 2021Bent County, Colorado

NWS Pueblo, CO issued this special weather statement at May 21, 2021, 7:12 PM MDT for Bent County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2021, 7:12 PM MDT (01:12 UTC)
Expired
May 21, 2021, 8:00 PM MDT
In force
48 min
Issued by
NWS Pueblo, CO

County Bent County, CO

The radar

The Pueblo radar (KPUX), 88 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2021-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2021-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3010 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

490 
WWUS85 KPUB 220112
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
712 PM MDT Fri May 21 2021
 
COZ093-095-097-220200-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-
712 PM MDT Fri May 21 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO...WESTERN
KIOWA AND NORTHWESTERN BENT COUNTIES UNTIL 800 PM MDT...

At 711 PM MDT, Doppler radar was tracking a strong thunderstorm near
Las Animas, or 12 miles northeast of North La Junta, moving north at
45 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Las Animas, Haswell, Blue Lake, Arlington, John Martin Reservoir and
Fort Lyon.

LAT...LON 3788 10316 3788 10346 3852 10339 3853 10317
      3861 10317 3861 10293
TIME...MOT...LOC 0111Z 188DEG 41KT 3805 10332 

$$

EP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 21, 3:34 PM MDT, 3 hours 38 minutes earlier.

Area forecast discussion, May 21, 3:34 PM MDT, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
334 PM MDT Fri May 21 2021

.SHORT TERM...(This evening through Saturday)
Issued at 332 PM MDT Fri May 21 2021

...Severe thunderstorm chances ramping up for the southeast plains
for Saturday...

Strong southerly fetch continues across southern Colorado ahead of
the broad upper low across the western U.S.  Winds across the area
have been gusting to 50 mph across portions of the southeast plains
this afternoon.  Dew points across the I-25 corridor have dropped
into the 30s while east of the surface trough axis/dry line dew
points are in the 40s and 50s.  Watching convection firing down in
Colfax county NM which will be advancing northward into southeast CO
by 22-23z.  High res models develop thunderstorms across the eastern
counties late this afternoon and evening where CAPE in the 1000-1500
J/kg and deep layer shear will support a few severe thunderstorms
capable of producing wind gusts up to 70 mph and hail up to 1 inch
in diameter, with the damaging wind risk being greatest.
Thunderstorm activity will continue across the eastern plains well
until midnight though storm strengths should diminish after
midnight as cap strengthens.

Meanwhile...expect snow to continue until midnight across the
Continental Divide with the heaviest snow impacting the eastern San
Juans where southerly flow will also provide favorable orographic
forcing. An additional 1 to 6 inches will be possible across the
higher mountains with most accumulations above 11000 feet.  Could
see some brief impacts to roads down to 10.5 kft as snow levels drop
some this evening, with slushy or snow covered roads possible across
the higher mountain passes.  Winter weather advisory will continue
until 06z before precipitation winds down as drier air moves in from
the west.

Dryline across the plains backs westward overnight setting the stage
for more widespread thunderstorms...some severe...for the southeast
mountains and plains on Saturday.  CAPE values in the 1000-2000 J/kg
range could be realized early in the afternoon along the I-25
corridor and adjacent plains and with deep layer shears running
around 30-40 kts conditions will be supportive of severe
thunderstorms capable of producing large hail, damaging winds, and
even an isolated tornado if surface winds can back a little to the
east and enhance local helicity values.  LCLs will be lower this day
as well.  Cap erodes early in the day according to high res models
with thunderstorms developing along the I-25 corridor between 11 AM
and Noon.  Several high res runs now have shown some updraft
helicity swaths impacting Pueblo and El Paso counties. There is
still some uncertainties to deal with though, as an early onset to
precipitation could lead to limited instability if it gets going too
early.  This would focus severe threat a little more to the east in
the afternoon.  However given the anomalous pattern and looking at
CIPS Analogs, it seems plausible that the severe weather threat
could encompass the I-25 corridor as well with even a low end tornado
risk.  Given the amount of CAPE...hail up to 2 inches in diameter
and wind gusts to 70 mph look plausible at this point.

Otherwise, expect another round of moderate to heavy snow for the
southwest mountains in the afternoon.  Winds will be strong again
for all areas with synoptic winds pushing close to high wind
criteria for the San Luis Valley and southern portions of the
southeast plains.  For now, it looks to stay below high wind
criteria but will let later shifts see how this evolves. -KT

.LONG TERM...(Saturday night through Friday)
Issued at 332 PM MDT Fri May 21 2021

...Severe thunderstorms are possible for portions of the eastern
plains Sunday and Monday with Sunday having the greatest potential
risk...

Sunday... Starting the long term period, a large trough will
continue to influence the Pueblo CWA as it begins to lift to the NE.
This trough will bring strong southwesterly winds aloft and pockets
of PVA as vorticity maximums swing around the trough; these two
factors will support strong upper level dynamics over the area. At
the surface, strong southerly winds will be present over the eastern
plains as a lee trough pressure gradient tightens. Given the veering
winds throughout the column, bulk shear values will range between 30-
50 kts. With the strong southerly winds, healthy moisture advection
will be present with mid 50 F dew point values streaming into the
eastern plains. Instability will begin to increase during the
afternoon as temperatures warm, and mixed-layer CAPE will increase
to 1300-1500 j/kg. A surface dryline will also set up in the eastern
plains and will serve at the primary trigger for thunderstorm
development. Storms that form off the dryline will likely become
supercells given the shear in place, and will have the capability of
producing severe winds, large hail, and an isolated tornado. The
location of this dryline will be critical to where storms ultimately
form; if it's further west, more of the eastern plains will be at a
threat for severe weather, and if it's further east, the eastern
plains may be missed entirely. Currently looks like the further west
solution will be favored given strong surface winds forcing the
dryline further back west.

Monday... The aforementioned trough will continue to lift to the NE,
but the southern fringe of it will still be influencing the area.
With this some upper level synoptic support will still be present,
with decent southwesterly flow aloft and areas of vorticity maximums
still flowing around the trough perimeter. Surface winds will be
slightly weaker during the afternoon, but still have a southerly
component allowing for veering of winds throughout the column again.
This will allow for bulk shear values of 30-40 kts to develop over
the far southeastern plains area. Moisture advection will still be
ongoing, with low to mid 50 F dew points still surging northward
over that southeastern region. Instability will also begin to build
during the afternoon, with mixed-layer CAPE values reaching 1300+
j/kg. As in the previous day, another dryline will set up, and
become the main trigger for thunderstorm development. Storms that
form off this dryline will likely also become severe as they tap
into the better ingredients just to the east. Like Sunday, the
location of this dryline will be critical in determining if a
portion of the Pueblo CWA will see severe weather or not. If it's
further west, that brings more of the eastern plains into play to
see severe weather, and if it's further east, the plains could be
missed entirely. Currently, a solution between the two is favored,
which would mean the far southeastern plains are at the greatest
risk of severe weather at this time.

Tuesday - Friday... Heading further into the week, GEFS and EPS
begin to build an upper level ridge over the area. This ridge will
likely dominate Tuesday through Wednesday, bringing drier and
quieter weather to the region. Starting early Thursday, the
ensembles models begin to dig another trough into the western US and
this will likely affect the area. The GEFS digs the trough further
south than the EPS, but regardless of which solution comes to
fruition, either one would bring back some more unsettled weather,
increasing the chances for rain and thunderstorms. Friday the trough
continues its trek eastward, which will ultimately increase the
influence over the area. Again this will bring increased chances of
unsettled weather, with more rain and thunderstorms possible.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 332 PM MDT Fri May 21 2021

There is a slight chance that IFR cigs could develop at KCOS after
06z as strong southerly winds and a westward propagating dry line
moves into the I-25 corridor overnight.  KPUB looks to avoid this
potential and risk at KCOS seems low at this point.  Otherwise, some
VCSH will be possible at KALS during the overnight hours which also
appears to be a low end risk.  Southerly winds gusting to 40 kts
will gradually decrease by 01 to 02z at all three terminals though
will continue to see some 10-20 kt southerly winds through the
night.  Southerly winds will pick up once more late Saturday morning
with gusts again around 40 kts, especially at KALS.  Thunderstorms
will develop along the I-25 corridor around 18z and may necessitate
a VCTS and/or a Tempo or Prob30 -TSRA group for both KCOS and KPUB
in the 18z Sat-00z Sun time frame.  These storms will have the
potential to become severe with large hail and gusts to 60 kts
possible. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until midnight MDT tonight for COZ068.

&&

SHORT TERM...KT
LONG TERM...SIMCOE
AVIATION...KT
Hazardous weather outlook, May 21, 11:54 AM MDT, 7 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1154 AM MDT Fri May 21 2021

COZ058>089-093>099-221800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1154 AM MDT Fri May 21 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

A few strong to severe thunderstorms will be possible very late
this afternoon and evening over the eastern plains. The best
chance of severe storms will be along and east of a line from Las
Animas To Pritchett. Wind gusts to 70 mph will be the primary
concern, however hail up to 1 inch in diameter will also be
possible with the stronger storms.

High elevation snow will continue this afternoon and tonight over
the eastern San Juan mountains. Up to 10 inches of heavy wet snow
will be possible...mainly above 11000 feet. However accumulating
snow may drop into the higher mountain passes late this afternoon
and tonight, which may cause slushy and snow packed roads at
times.

Strong winds of 20 to 30 mph with gusts to 50 mph will be
possible over the larger valleys and plains today and early this
evening. The strongest winds will occur over the eastern plains
east of I-25.

Locally heavy rain will be possible over the lower elevations
of the southwest slopes of the San Juan mountains this afternoon
and tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Scattered strong to severe thunderstorms will be possible over the
Sangre de Cristo and Wet Mountains, and along the I-25 corridor
Saturday afternoon, and then move over the eastern plains
throughout the evening. Some of the storms could contain large
hail and strong winds, and there could be an isolated tornado over
the plains. Another round of scattered strong to severe
thunderstorms will be possible on Sunday across the far eastern
plains.

High elevation snow is possible Saturday over the southwest
slopes of the San Juan mountains. Several inches of snow will be
possible, especially with heavier showers during the afternoon.

Strong winds of 20 to 30 mph with gusts to 50 mph will be possible
over the larger valleys and plains on Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and tonight over the entire region, with
an emphasis over the far eastern plains for severe thunderstorms and
the southwest mountains for snow.

31/GARBEROGLIO

In the hours before

Local storm report, May 21, 5:36 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
536 PM MDT FRI MAY 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     NON-TSTM WND GST 2 NE AGUILAR            37.42N 104.63W
05/21/2021  M59 MPH          LAS ANIMAS         CO   MESONET

            MESONET STATION CO031 025N033 AGUILAR.

&&
Special weather statement, May 21, 5:53 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
553 PM MDT Fri May 21 2021

COZ089-093-095-097-220045-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
553 PM MDT Fri May 21 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO...SOUTHWESTERN
KIOWA...EASTERN CROWLEY AND NORTHWESTERN BENT COUNTIES UNTIL 645 PM
MDT...

At 552 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cheraw, or 10 miles north of La Junta, moving north at 55 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Cheraw and Arlington.

LAT...LON 3800 10339 3804 10363 3852 10358 3852 10351
      3853 10350 3852 10326
TIME...MOT...LOC 2352Z 188DEG 49KT 3812 10351

EP
Special weather statement, May 21, 6:15 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
615 PM MDT Fri May 21 2021

COZ094>099-220100-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
Eastern Las Animas County CO-Eastern Kiowa County CO-
615 PM MDT Fri May 21 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PROWERS...NORTHWESTERN
BACA...SOUTH CENTRAL KIOWA...EAST CENTRAL LAS ANIMAS AND EASTERN BENT
COUNTIES UNTIL 700 PM MDT...

At 615 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Pritchett, or 21 miles northwest of Springfield,
moving north at 55 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Lamar, Wiley, Pritchett, McClave, Neegronda Reservoir, Queens
Reservoir, John Martin Reservoir and Caddoa.

LAT...LON 3728 10285 3732 10326 3832 10287 3826 10245
TIME...MOT...LOC 0015Z 197DEG 49KT 3760 10293

MG/EP
Local storm report, May 21, 6:39 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
639 PM MDT FRI MAY 21 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND GST     4 WSW LAMAR             38.07N 102.68W
05/21/2021  M67 MPH          PROWERS            CO   ASOS

            ASOS STATION KLAA LAMAR AIRPORT.

&&
Special weather statement, May 21, 6:52 PM MDT, 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
652 PM MDT Fri May 21 2021

COZ093-094-097-220145-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
652 PM MDT Fri May 21 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO...SOUTHEASTERN
LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES UNTIL 745 PM MDT...

At 652 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Kim, or 33 miles northeast of Des Moines, moving north
at 55 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Kim and Higbee.

LAT...LON 3700 10318 3700 10353 3788 10351 3788 10307
TIME...MOT...LOC 0052Z 188DEG 49KT 3710 10339

EP
Special weather statement, May 21, 7:12 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
712 PM MDT Fri May 21 2021

COZ093-095-097-220200-
Las Animas Vicinity/Bent County CO-Western Kiowa County CO-
La Junta Vicinity/Otero County CO-
712 PM MDT Fri May 21 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTERO...WESTERN
KIOWA AND NORTHWESTERN BENT COUNTIES UNTIL 800 PM MDT...

At 711 PM MDT, Doppler radar was tracking a strong thunderstorm near
Las Animas, or 12 miles northeast of North La Junta, moving north at
45 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Las Animas, Haswell, Blue Lake, Arlington, John Martin Reservoir and
Fort Lyon.

LAT...LON 3788 10316 3788 10346 3852 10339 3853 10317
      3861 10317 3861 10293
TIME...MOT...LOC 0111Z 188DEG 41KT 3805 10332

EP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:15 PM MDTSpecial Weather StatementPUBBent45 min
May 21, 6:39 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers36 min
May 21, 6:42 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers33 min
May 21, 6:52 PM MDTSpecial Weather StatementPUB53 min
May 21, 7:08 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers37 min
May 21, 7:52 PM MDTSpecial Weather StatementPUBKiowa83 min
May 21, 7:58 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa32 min
May 21, 9:10 PM MDTSpecial Weather StatementPUBProwers50 min
May 22, 11:08 AM MDTSpecial Weather StatementPUBOtero22 min
May 22, 11:33 AM MDTSpecial Weather StatementPUBCrowley27 min
May 22, 12:14 PM MDTSpecial Weather StatementPUBPueblo31 min
May 22, 12:16 PM MDTSpecial Weather StatementPUBHuerfano44 min
May 22, 12:26 PM MDTSpecial Weather StatementPUBHuerfano34 min
May 22, 12:59 PM MDTSpecial Weather StatementPUBHuerfano46 min
May 22, 1:01 PM MDTSpecial Weather StatementPUBPueblo44 min
May 22, 1:04 PM MDTSpecial Weather StatementPUBEl Paso26 min
May 22, 1:08 PM MDTSevere Thunderstorm WarningPUBEl Paso37 min
May 22, 1:31 PM MDTSpecial Weather StatementPUBPueblo44 min
May 22, 1:50 PM MDTSpecial Weather StatementPUBHuerfano40 min
May 22, 1:51 PM MDTSpecial Weather StatementPUBHuerfano39 min
May 22, 1:56 PM MDTSpecial Weather StatementPUBCrowley34 min
May 22, 2:14 PM MDTSpecial Weather StatementPUBEl Paso31 min
May 22, 2:16 PM MDTSpecial Weather StatementPUBCrowley44 min
May 22, 2:17 PM MDTSpecial Weather StatementPUBCostilla43 min
May 22, 2:23 PM MDTSpecial Weather StatementPUBPueblo37 min
May 22, 2:31 PM MDTSevere Thunderstorm WarningPUBCrowley29 min
May 22, 2:35 PM MDTSpecial Weather StatementPUBPueblo25 min
May 22, 2:37 PM MDTSpecial Weather StatementPUBEl Paso38 min
May 22, 2:44 PM MDTSpecial Weather StatementPUBEl Paso31 min
May 22, 2:49 PM MDTTornado WarningPUBCrowley26 min
May 22, 2:59 PM MDTSpecial Weather StatementPUBPueblo46 min
May 22, 3:03 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas27 min
May 22, 3:07 PM MDTSevere Thunderstorm WarningPUBEl Paso24 min
May 22, 3:09 PM MDTTornado WarningPUBCrowley21 min
May 22, 3:23 PM MDTSpecial Weather StatementPUBPueblo37 min
May 22, 3:24 PM MDTSpecial Weather StatementPUBPueblo36 min
May 22, 3:29 PM MDTSevere Thunderstorm WarningPUBLas Animas46 min
May 22, 3:33 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo27 min
May 22, 3:48 PM MDTFlash Flood WarningPUBPueblo68 min
May 22, 4:00 PM MDTSpecial Weather StatementPUBEl Paso15 min
May 22, 4:06 PM MDTSpecial Weather StatementPUBPueblo24 min
May 22, 4:10 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo25 min
May 22, 4:28 PM MDTSpecial Weather StatementPUBEl Paso32 min
May 22, 5:03 PM MDTSpecial Weather StatementPUBCrowley, Otero42 min
May 22, 5:09 PM MDTSpecial Weather StatementPUBChaffee36 min
May 22, 5:18 PM MDTSevere Thunderstorm WarningPUBLas Animas42 min
May 22, 5:51 PM MDTSevere Thunderstorm WarningPUBLas Animas39 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.